# SDR I5PA2020102668803

- Difficulty date: October 26, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 95,303 hours, 24,568 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6259346
- Part serial: 119C694
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"FLIGHT DECK ZONE TRIM AIR MODULATING VALVE INOPERABLE".  REMOVED AND REPLACED ZONE TEMP CONTROLLER, IAW AMM 21-61-03.
